# SDR DLM11970478

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809DE
- Make and model: Doug MD-11
- Aircraft serial: 48480
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Part number: 64036
- Condition: Loose
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CABIN SMOKE SEEMED TO ORIGINATE AROUND 3L.  POSSIBLE ASH/OIL RESIDUE AT ROWS 36-37 CDE CENTER OVERHEAD PANEL.  REMOVED CEILING PANELS AND INSPECTED BALLASTS, WIRING, PSU'S ETC.  FOUND GASPER AIR DUCT PULLED LOOSE AT 37 CDE.  SECURED DUCT. RAN ALL ELECTRICAL SYSTEMS, PNEUMATIC SYSTEMS, AND ENGINES.  NO FURTHER TROUBLE FOUND.
